MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 32MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 32MM E; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 010000935 ¿ g7 hi-wall liner ¿ 6579225, 110010244 ¿ g7 shell ¿ 6669360.Report source: (b)(6).The product is in process of being returned to zimmer biomet for the investigation.Once the investigation has been completed, a follow-up mdr will submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 01603.0001825034 - 2020 - 01604.
 
Event or Problem Description
It was reported that during a hip revision surgery, a cup was implanted without complication.Two different liners were attempted to be implanted without success.A new liner and cup combo were used to complete the surgery with approximately 50 minutes of delay in the surgery.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event is unable to be confirmed due to limited information provided by the customer.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 HI-WALL E1 LINER 32MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9947865
Report Number0001825034-2020-01602
Device Sequence Number3258230
Product Code PBI
UDI-Device Identifier00880304527034
UDI-Public(01)00880304527034
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2023
Device Model NumberN/A
Device Catalogue Number010000927
Device Lot Number6351780
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR